# SDR ASMF200607016

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 43,612 hours, 32,515 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER RT ENGINE STARTING SPEED AND F/D FLAGS WERE SHOWN IN ADI AND FLIGHT GUIDANCE COMPUTER WITHOUT INDICATION IN FMA NR 2.  AC POWER SWITCH WAS RESET CORRECTING THE FAILURE, TESTED CORRECT IAW MM 24-20-00.
